# SDR AALA201907259010

- Difficulty date: July 10, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,328 hours, 23,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND AFT PASSENGER / CREW DOOR CUT OUT LOWER SILL AT FR 68 AND S23R. REPAIRED LOWER SILL PER SRM 53-41-14-300-001.
